# SDR HEEA0010279

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Failed
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOWER NOT RECEIVING TRANSPONDER.  PERFORMED PRELIMINARY INSPECTION AND FOUND FREQ UENCY OUT OF SPECS AND IN NEED OF MOD 9.
